# SDR USAABB96049

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 3431 · Localizer/VOR System
- Part: Control Panel
- Part number: 285T05534
- Condition: Failed
- Location: Cockpit
- Part time: 18,567 hours
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SFO - FLT 45 - ON FINAL INTO SFO, CREW NOTED LOSS OF ILS INDICATION.  APPROXIMATELY TEN MINUTES LATER, CREW NOTED AN ELECTRICAL FIRE TYPE ODOR.  CREW SECURED THE UTILITY BUSS, COMPLETED THE ELECTRICAL SMOKE REMOVAL PROCEDURE AND DECLARED AN EMERGENCY.  FLIGHT LANDED AT SFO WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE ILS CONTROL PANEL.  (M)
